scroll to top
0

Mobile Menu

Header Layout

EBSCO Auth Banner

Let's find your institution. Click here.

Page title

Advanced Search Results For "MATHEMATICAL variables"

1 - 10 of 71,246 results for
 "MATHEMATICAL variables"
Results per page:

SOME NEW MULTIDIMENSIONAL HARDY-TYPE INEQUALITIES WITH GENERAL KERNELS ON TIME SCALES.

Publication Type:Academic Journal

Source(s):Journal of Mathematical Inequalities. Mar2022, Vol. 16 Issue 1, p393-412. 20p.

Abstract:This paper contains some new multidimensional Hardy-type inequalities with general kernels on time scales. Our results (when T = R) give the inequalities proved by Oguntuase and Durojaye. [ABSTRACT FROM AUTHOR]

View details

FIRST EIGENVALUE OF THE LAPLACIAN OF A GEODESIC BALL AND AREA-BASED SYMMETRIZATION OF ITS METRIC TENSOR.

Publication Type:Academic Journal

Source(s):Journal of Mathematical Inequalities. Mar2022, Vol. 16 Issue 1, p371-391. 21p.

Abstract:Given a Riemmanian manifold, we provide a new method to compute a sharp upper bound for the first eigenvalue of the Laplacian for the Dirichlet problem on a geodesic ball of radius less than the injectivity radius of the manifold. This upper bound is o...

View details

NEW ORDERING RELATIONS FOR THE HEINZ MEANS VIA HYPERBOLIC FUNCTIONS.

Publication Type:Academic Journal

Source(s):Journal of Mathematical Inequalities. Mar2022, Vol. 16 Issue 1, p363-370. 8p.

Abstract:In this paper, we create new types of upper and lower bounds of Heinz means using simplified relations based on hyperbolic functions. In particular, for any strictly positive operators A,B ∈ B(H), we obtain the inequality A#2μ-τB+A#1-τB < 2Hτ (A,B) < A...

View details

SOME NOTES ON THE INCLUSION BETWEEN MORREY SPACES.

Publication Type:Academic Journal

Source(s):Journal of Mathematical Inequalities. Mar2022, Vol. 16 Issue 1, p355-362. 8p.

Abstract:In this paper, we show that the Morrey spaces Mpq1 (Rn) cannot be contained in the weak Morrey spaces wMpq2 (Rn) for q1 ≠ q2. We also show that the vanishing Morrey spaces VMpq (Rn) are not empty and properly contained in the Morrey spaces Mpq (Rn). [A...

View details

ON AN INEQUALITY FOR 3-CONVEX FUNCTIONS AND RELATED RESULTS.

Publication Type:Academic Journal

Source(s):Journal of Mathematical Inequalities. Mar2022, Vol. 16 Issue 1, p327-343. 17p.

Abstract:Majorization type theorems (such as the Karamata inequality, the Fuchs inequality) for higher convex functions are rare and the criteria given in these theorems are difficult to check (see [10, Chapter 9.]). On the other side, the Brady theorem (see [3...

View details

SOME UNIQUENESS PROBLEMS CONCERNING MEROMORPHIC FUNCTIONS.

Publication Type:Academic Journal

Source(s):Journal of Mathematical Inequalities. Mar2022, Vol. 16 Issue 1, p273-288. 16p.

Abstract:In this paper, we investigate some uniqueness problems for forward differences Δnη f(z) and Δη f(z) of a meromorphic function f(z). When f(z) is an entire function with a Borel exceptional small function a(z), we obtain the concrete expression of f(z) ...

View details

OPTIMAL CRITICAL EXPONENT Lp INEQUALITIES OF HARDY TYPE ON THE SPHERE VIA XIAO'S METHOD.

Publication Type:Academic Journal

Source(s):Journal of Mathematical Inequalities. Mar2022, Vol. 16 Issue 1, p265-272. 8p.

Abstract:First, we correct the proof presented in [Sharp Lp Hardy type and uncertainty principle inequalities on the sphere, Journal of Mathematical Inequalities, 13, 4 (2019), 1011-1022] and obtain a sharp version of an Lp Hardy inequality on the sphere Sn for...

View details

ON THE GENERALIZED POWER-TYPE TOADER MEAN.

Publication Type:Academic Journal

Source(s):Journal of Mathematical Inequalities. Mar2022, Vol. 16 Issue 1, p247-264. 18p.

Abstract:This paper deals with the so-called generalized power-type Toader mean which is defined by ... for a,b > 0 with non-zero integer n. In this study, we establish the following chain of inequalities H(a,b) < T-1(a,b) < G(a,b) < T1(a,b) < A(a,b) < T2(a,b) ...

View details

A FRACTIONAL MAGNETIC HARDY-SOBOLEV INEQUALITY WITH TWO VARIABLES.

Publication Type:Academic Journal

Source(s):Journal of Mathematical Inequalities. Mar2022, Vol. 16 Issue 1, p181-187. 7p.

Abstract:A fractional magnetic Hardy-Sobolev inequality with two variables and critical exponents is considered in this paper, and the achievement to the best constant correspongding to this inequality is obtained. [ABSTRACT FROM AUTHOR]

View details

Association Between Long-Term Regular Exercise and Gut Microbiota Among Middle-Aged and Older Urban Chinese.

Publication Type:Academic Journal

Source(s):International Journal of Sport Nutrition & Exercise Metabolism; May2022, Vol. 32 Issue 3, p144-152, 9p, 5 Charts, 1 Graph

Abstract:Copyright of International Journal of Sport Nutrition & Exercise Metabolism is the property of Human Kinetics Publishers, Inc. and its content may not be copied or emailed to multiple sites or posted to a listserv without the copyright holder's express...

View details

banner_970x250 (970x250)

sponsored